# SDR DU4R2009383

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N887GA
- Make and model: Doug MD-88
- Aircraft serial: 49932
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Spacer
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THRESHOLD, FOUND CORRODED SPACER AT LWR FRAME OF AFT CARGO DOOR CUTOUT OTBD SURFACE.
